# SDR 0623200604

- Difficulty date: June 23, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N262FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22304
- Aircraft time: 83,900 hours, 18,660 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Wheel
- Condition: Binding
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT BEFORE LEVEL FLT WITH FLAPS EXTENDED CONTROL WHEEL BINDING & ABRUPT YAWING MOTIONS WITH MINOR VIBRATION & RUMBLE EXPERIENCED AT FLAPS 10.5 DEGREE WITH AP ENGAGED.  BINDING WAS STILL PRESENT WITH MINIMUM YAWING MOTION ON APPROACH (MIA).  BINDING & YAW MOTIONS STILL PRESENT WITH FLAPS AT 25 & 30 DEGREES.  RETURN TO MIA WITHOUT INCIDENT.  DURING TESTING OF AILERON SYSTEM, FOUND BOTH THE COPILOTS AND PILOT DRUM TO HAVE WORN BEARINGS. REPLACED BOTH UNITS IAW 27-11-04/05.  ACCOMPLISHED AILERON AND AILERON TRIM SYSTEM RIG PER MM, PERFORM GROUND FUNCTIONAL TEST, FOUND SATISFACTORY, AIRCRAFT RETURNED TO SERVICE FOR NON-REV. FLIGHT.  ACCOMPLISH FLIGHT, NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE FOR RE
